# SDR USAA2011122800021

- Difficulty date: December 27, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 64,380 hours, 40,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT BATTERY PACK FOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-51.  OPS CHECK OK.
